CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Harmonic Maass-Jacobi forms of degree 1 with higher rank indices

C. H. Conley ; Martin Westerholt-Raum (Institutionen för matematiska vetenskaper, matematik)
International Journal of Number Theory (1793-0421). Vol. 12 (2016), 7, p. 1871-1897.
[Artikel, refereegranskad vetenskaplig]

We define and investigate real analytic weak Jacobi forms of degree 1 and arbitrary rank. En route we calculate the Casimir operator associated to the maximal central extension of the real Jacobi group, which for rank exceeding 1 is of order 4. In ranks exceeding 1, the notions of H-harmonicity and semi-holomorphicity are the same.

Nyckelord: Semi-holomorphic Jacobi forms, skew-holomorphic Jacobi forms, invariant differential operators, xi-, complex quadratic fields, casimir-operators, modular-forms, Mathematics



Denna post skapades 2016-10-13. Senast ändrad 2016-11-16.
CPL Pubid: 243318

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur